Printable Version of Topic
Click here to view this topic in its original format
Message Board > Other Prescription Drugs > Codeine Addiction


Posted by: Lisb1 June 11, 2016, 8:09 PM
Hi. Currently taking 12-16 codeine a night for the past 8 months. I'm 21 and have recently started having muscle spasms and intense stomach cramps. Advice on safe withdrawals without Doctor? Thanks.

Posted by: valve11 October 3, 2016, 5:16 PM
the muscle spasm & sickness is because you use to much at once, pace your dosage. take thin an short lines, wait for the efffect (20minits) before taking more. when you have used more than 0.25 or 0.5 gram (over 2/3 hours) and you're coming down, use xanax (0.25 /0.5 gr. this will solve your problem. don't be a hero, you're not a demigod.
and do't forget to breath, slowly and with an empty mind

Posted by: Sammy07 December 1, 2016, 3:45 AM
I am exactly like you . I suffer with codeine addication and u feel it's getting worse . I now suffer with a stomsch ulcer. I have been to a doc and she advised is the only way to book myself into a hospital and go for a detox